# SDR REXA2014091700958

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 28,431 hours, 25,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL MISSING ON PBE LOCATED BEHIND CAPTAINS SEAT.  REPLACED PBE SECURITY SEAL IAW AMM 25-20-00.  OK FOR SERVICE.
